The University of Southampton
University of Southampton Institutional Repository

On the asymptotic stability of positive 2-D systems described by the Roesser model

On the asymptotic stability of positive 2-D systems described by the Roesser model
On the asymptotic stability of positive 2-D systems described by the Roesser model
This brief investigates the asymptotic stability of positive 2D systems described by the Roesser model. A necessary and sufficient condition is derived for the asymptotic stability, which amounts to checking the spectrum radius of the system matrix. Furthermore, it can be shown that the asymptotic stability of positive 2D systems is equivalent to that of the traditional 1D systems. This observation would greatly facilitate the analysis and synthesis of positive 2D systems.
1549-7747
1102-1104
Chu, Bing
555a86a5-0198-4242-8525-3492349d4f0f
Liu, Yanhong
c4b4a3da-3e3b-4cd0-8d54-2c3e40cfa4ea
Chu, Bing
555a86a5-0198-4242-8525-3492349d4f0f
Liu, Yanhong
c4b4a3da-3e3b-4cd0-8d54-2c3e40cfa4ea

Chu, Bing and Liu, Yanhong (2007) On the asymptotic stability of positive 2-D systems described by the Roesser model. IEEE Transactions on Circuits and Systems. Part 2: Express Briefs, 54 (12), 1102-1104. (doi:10.1109/TCSII.2007.908899).

Record type: Article

Abstract

This brief investigates the asymptotic stability of positive 2D systems described by the Roesser model. A necessary and sufficient condition is derived for the asymptotic stability, which amounts to checking the spectrum radius of the system matrix. Furthermore, it can be shown that the asymptotic stability of positive 2D systems is equivalent to that of the traditional 1D systems. This observation would greatly facilitate the analysis and synthesis of positive 2D systems.

Full text not available from this repository.

More information

Published date: December 2007
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 336251
URI: https://eprints.soton.ac.uk/id/eprint/336251
ISSN: 1549-7747
PURE UUID: 71d8faf7-8f41-4ee1-ab81-91c96b8bdd81
ORCID for Bing Chu: ORCID iD orcid.org/0000-0002-2711-8717

Catalogue record

Date deposited: 20 Mar 2012 12:34
Last modified: 06 Jun 2018 12:29

Export record

Altmetrics

Contributors

Author: Bing Chu ORCID iD
Author: Yanhong Liu

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×